# SDR SWAA2019081936083

- Difficulty date: August 8, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A9123
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT P91 SUPPORT BRACKET CRACKED AT BS. 380, STR. 23L.  / R&R BRACKET IAW SRM & DWG.
